I'm 53 on anti depressants and estrogen patches 5'3" 157 lbs
Here's what I found quoted from https://www.drugs.com/food-interactions/methylphenidate,ritalin.html
"Do not use alcohol or medications that contain alcohol while you are receiving treatment with methylphenidate. This may increase nervous system side effects such as drowsiness, anxiety, depression, and seizures. In addition, with certain long-acting forms of methylphenidate, alcohol can cause too much of the drug to be released at one time. High blood levels of the drug may increase the risk of side effects."
The part about seizures is what I'd be most concerned about.
Whatever you decide to do, please be safe! :-)
I wouldn't suggest mixing alcohol with any medicine. Ritalin is a stimulant as well as alcohol. People fail to realize that alcohol is a stimulant because it makes them drowsy. Over stimulating can cause lose of sleep. It's your choice to do so. As always ask your doctor first.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am 27 years old and suffering from severe social
Posted 9 May 2010 • 1 answer
Posted 6 Oct 2010 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 6 May 2013 • 2 answers